Journal of the American Mathematical Society. Volume 18, Number 1, 2005
Journal of the American Mathematical Society Contents of Volume 18, Number 1 Polylogarithms, regulators, and Arakelov motivic complexes A. B. Goncharov J. Amer. Math. Soc. 18 (2005), 1-60. Multidimensional viscous shocks I: Degenerate symmetrizers and long time stability...
Saved in:
Main Author: | |
---|---|
Format: | Article |
Language: | English |
Published: |
American Mathematical Society
2009
|
Subjects: | |
Online Access: | https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/101 |
Tags: |
Add Tag
No Tags, Be the first to tag this record!
|
Institutions: | Thư viện Trường Đại học Đà Lạt |
---|
Summary: | Journal of the American Mathematical Society
Contents of Volume 18, Number 1
Polylogarithms, regulators, and Arakelov motivic complexes
A. B. Goncharov
J. Amer. Math. Soc. 18 (2005), 1-60.
Multidimensional viscous shocks I: Degenerate symmetrizers and long time stability
Olivier Guès; Guy Métivier; Mark Williams; Kevin Zumbrun
J. Amer. Math. Soc. 18 (2005), 61-120.
Analysis of the heterogeneous multiscale method for elliptic homogenization problems
Weinan E; Pingbing Ming; Pingwen Zhang
J. Amer. Math. Soc. 18 (2005), 121-156.
Dimension and randomness in groups acting on rooted trees
Miklós Abért; Bálint Virág
J. Amer. Math. Soc. 18 (2005), 157-192.
The orbifold Chow ring of toric Deligne-Mumford stacks
Lev A. Borisov; Linda Chen; Gregory G. Smith
J. Amer. Math. Soc. 18 (2005), 193-215.
Alternating signs of quiver coefficients
Anders Skovsted Buch
J. Amer. Math. Soc. 18 (2005), 217-237. |
---|